# SDR DXTA2025082504682

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 7,776 hours, 5,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LATCH REQUIRES MORE FORCE THAN NORMAL CLOSING. "CORRECTIVE ACTION" PERFORMED THE MAIN CABIN DOOR HEALTH CHECK/DATA COLLECTION CHECK LIST REFERENCING CESSNA MODEL 680A MAINTENANCE MANUAL CH 52-10-04 NOTING THAT THE INNER HANDLE DID NOT CONTACT THE LOWER STOP BOLT. ADJUSTED THE STOP BOLT REF 680A MM CH 52-10-04 OPS CHECK GOOD.
